It is currently Wed Nov 26, 2014 10:11 pm




Post new topic Reply to topic  [ 2 posts ] 
 Could meds contribute to a slow heart rhythm? 
Author Message
Ascorbate Wizard
Ascorbate Wizard

Joined: Tue Nov 22, 2005 3:16 pm
Posts: 9358
Location: Lisle, IL
Post Could meds contribute to a slow heart rhythm?
Quote:
I read comments from the Heart Tecnology sites,and I would like to send you a list of some of the heart medications my mother has been taking since her heart attack in January 1997. In July 1997 she had a 4 way Bypass. Over the years we have seen so many heart medications and the exspensive cost. In 2011 my mothers cardiologist suggested my mother needed a difibillator becasue her heart is beating too slow. This year 2012 he is suggesting the same. Before proceeding with this step I thought I would check to see what could be done through Vitamin C therapy or if you could look over her medication list and discover any medications that would contribute to a slow heart rhythm. Thank you for your attention to this letter listening.
Vernique


Sorry to hear about your mother. Is she supplementing any vitamin C? And if not, you should start her using this protocol as a guide,
http://www.vitamincfoundation.org/forum/viewtopic.php?f=10&t=8026

_________________
Owen R. Fonorow, Orthomolecular Naturopath


Fri Mar 16, 2012 2:02 am
Profile
Ascorbate Wizard
Ascorbate Wizard

Joined: Sun Sep 20, 2009 5:27 pm
Posts: 1238
Post Re: Could meds contribute to a slow heart rhythm?
Look thru her list and see if she's taking any kind of Beta-Blockers.
They are used to slow the heart rate and reduce the contraction force of the heart.

The two most popular one's being used today are
Metoprolol succinate which is extended release 24hour
Metoprolol Tartate which is fast acting 4-8 hour speed
Carvedilol which is rapid release same as MT is.
There's a whole lot of other's you'll have to do some research.
You'll notice on the generic types which is the above they will end in "LOL"(Nothing LOL about them though there serious meds)
NOTE: CAUTION!!!!!!
If she is taking them? Talk to her doc because just stopping them can cause cardiac arrest. Even just dropping the dose can cause some nasty reactions. A person has to be wheened off them in a controlled doseage to be safe.

_________________
To steal ideas from one person is plagiarism. To steal from many is
research!


Fri Mar 16, 2012 9:20 am
Profile
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 


Who is online

Users browsing this forum: Bing [Bot], Google [Bot] and 4 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum

Search for:
Jump to:  
Powered by phpBB © phpBB Group.
Designed by Vjacheslav Trushkin for Free Forums/DivisionCore.